×

Found 297 Documents (Results 1–100)

100
MathJax

Abelian groups isomorphic to a proper fully invariant subgroup. (English. Russian original) Zbl 07427837

J. Math. Sci., New York 259, No. 4, 403-419 (2021); translation from Fundam. Prikl. Mat. 22, No. 5, 29-53 (2019).
MSC:  20Kxx 20-XX 20Exx
PDF BibTeX XML Cite
Full Text: DOI

Modules over discrete valuation domains. III. (English. Russian original) Zbl 1472.13018

J. Math. Sci., New York 258, No. 2, 199-221 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 164, 74-95 (2019).
MSC:  13C05 13F30 13F10
PDF BibTeX XML Cite
Full Text: DOI

Finite direct sums of cyclic embeddings. (English) Zbl 1468.05306

Assem, Ibrahim (ed.) et al., Advances in representation theory of algebras, ARTA VII. Conference in honor of José Antonio de la Peña’s 60th birthday, Instituto de Matemáticas, Universidad Nacional Autónoma de Mexico City, Mexico, September 24–28, 2018. Providence, RI: American Mathematical Society (AMS); Montreal: Centre de Recherches Mathématiques (CRM). Contemp. Math. 761, 159-169 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Around the Baer-Kaplansky theorem. (English. Russian original) Zbl 07364546

J. Math. Sci., New York 256, No. 3, 278-298 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 159, 46-67 (2019).
MSC:  16D10 16D70 20K30
PDF BibTeX XML Cite
Full Text: DOI

Algebraic entropies for abelian groups with applications to the structure of their endomorphism rings: a survey. (English) Zbl 1436.20108

Droste, Manfred (ed.) et al., Groups, modules, and model theory – surveys and recent developments. In Memory of Rüdiger Göbel. Proceedings of the conference on new pathways between group theory and model theory, Mülheim an der Ruhr, Germany, February 1–4, 2016. Cham: Springer. 135-174 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Properties of abelian groups determined by their endomorphism ring. (English) Zbl 1436.20105

Droste, Manfred (ed.) et al., Groups, modules, and model theory – surveys and recent developments. In Memory of Rüdiger Göbel. Proceedings of the conference on new pathways between group theory and model theory, Mülheim an der Ruhr, Germany, February 1–4, 2016. Cham: Springer. 3-22 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Algebraic absolutely invertible elements in Archimedean Riesz algebras. (English) Zbl 1429.06025

de Jeu, Marcel (ed.) et al., Ordered structures and applications. Positivity VII (Zaanen centennial conference), Leiden, the Netherlands, July 22–26, 2013. Basel: Birkhäuser/Springer. Trends Math., 77-90 (2016).
MSC:  06F20 46A40
PDF BibTeX XML Cite
Full Text: DOI

A criterion of elementary equivalence of automorphism groups of unreduced abelian \(p\)-groups. (English. Russian original) Zbl 1321.20034

J. Math. Sci., New York 201, No. 4, 519-526 (2014); translation from Fundam. Prikl. Mat. 18, No. 1, 159-170 (2013).
PDF BibTeX XML Cite
Full Text: DOI

A criterion for the elementary equivalence of endomorphism rings and automorphism groups of Abelian \(p\)-groups. (English. Russian original) Zbl 1306.20038

Dokl. Math. 90, No. 1, 399-400 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 457, No. 1, 11-12 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Isomorphisms and anti-isomorphisms of endomorphism rings of graded modules close to free ones. (English. Russian original) Zbl 1197.16043

Dokl. Math. 79, No. 2, 255-257 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 425, No. 5, 583-586 (2009).
MSC:  16W20 16S50 16W50
PDF BibTeX XML Cite
Full Text: DOI

On some algebraic properties of locally compact and weakly linearly compact topological Abelian groups. (English. Russian original) Zbl 1200.22001

J. Math. Sci., New York 148, No. 2, 280-291 (2008); translation from Sovrem. Mat. Prilozh. 41 (2006).
MSC:  22A05 22B05
PDF BibTeX XML Cite
Full Text: DOI

Full transitivity of Abelian groups. (English. Russian original) Zbl 1167.20029

J. Math. Sci., New York 154, No. 3, 350-373 (2008); translation from Fundam. Prikl. Mat. 13, No. 3, 107-140 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Modules over discrete valuation domains. II. (English. Russian original) Zbl 1229.13018

J. Math. Sci., New York 151, No. 5, 3255-3371 (2008); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 122 (2006).
PDF BibTeX XML Cite
Full Text: DOI

Modules over discrete valuation domains. I. (English. Russian original) Zbl 1178.13012

J. Math. Sci., New York 145, No. 4, 4997-5117 (2007); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 121 (2006).
PDF BibTeX XML Cite
Full Text: DOI

On L. Fuchs’ problems 17 and 43. (English. Russian original) Zbl 1154.20046

J. Math. Sci., New York 143, No. 5, 3517-3602 (2007); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 120 (2005).
MSC:  20K40 20K15 20K25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software